MAUDE Adverse Event Report: Synthes GmbH DEPTH GAUGE FOR 1.3MM/1.5MM AND 2.0MM SCREWS; Gauge, Depth

Synthes GmbH DEPTH GAUGE FOR 1.3MM/1.5MM AND 2.0MM SCREWS; Gauge, Depth
Catalog Number 03.130.250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
DEPTH GAUGE FOR 1.3MM/1.5MM AND 2.0MM SCREWS
Common Device Name
Gauge, Depth
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50674105
Report Number8030965-2026-08945
Device Sequence Number20166462
Product Code HTJ
UDI-Device Identifier10886982075420
UDI-Public(01)10886982075420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown